Follow
Jan Lang
Jan Lang
Verified email at math.ohio-state.edu - Homepage
Title
Cited by
Cited by
Year
On L p (x) norms
DE Edmunds, J Lang, A Nekvinda
Proceedings of the Royal Society of London. Series A: Mathematical, Physical …, 1999
2031999
Eigenvalues, embeddings and generalised trigonometric functions
J Lang, D Edmunds
Springer Science & Business Media, 2011
1142011
Properties of generalized trigonometric functions
DE Edmunds, P Gurka, J Lang
Journal of Approximation Theory 164 (1), 47-56, 2012
1132012
The generalized Hardy operator with kernel and variable integral limits in Banach function spaces.
A Gogatishvili, J Lang
Journal of Inequalities and Applications [electronic only] 4 (1), 1-16, 1999
721999
The approximation numbers of Hardy-type operators on trees
WD Evans, DJ Harris, J Lang
Proceedings of the London Mathematical Society 83 (2), 390-418, 2001
422001
Improved estimates for the approximation numbers of Hardy-type operators
J Lang
Journal of Approximation Theory 121 (1), 61-70, 2003
332003
Two-sided estimates for the approximation numbers of Hardy-type operators in and L¹
WD Evans, D Harris, J Lang
Studia Mathematica 2 (130), 171-192, 1998
311998
Differential operators on spaces of variable integrability
O Mendez, J Lang, DE Edmunds
World Scientific, 2014
282014
Approximation numbers and Kolmogorov widths of Hardy‐type operators in a non‐homogeneous case
DE Edmunds, J Lang
Mathematische Nachrichten 279 (7), 727-742, 2006
282006
Behaviour of the approximation numbers of a Sobolev embedding in the one-dimensional case
DE Edmunds, J Lang
Journal of Functional Analysis 206 (1), 149-166, 2004
262004
Analysis on function spaces of Musielak-Orlicz type
O Méndez, J Lang
Chapman and Hall/CRC, 2019
212019
Potential techniques and regularity of boundary value problems in exterior non-smooth domains: regularity in exterior domains
J Lang, O Méndez
Potential Analysis 24 (4), 385-406, 2006
202006
Remainder estimates for the approximation numbers of weighted Hardy operators acting on L2
DE Edmunds, R Kerman, J Lang
Journal d'Analyse Mathematique 85, 225-244, 2001
182001
Gelfand numbers and widths
DE Edmunds, J Lang
Journal of Approximation Theory 166, 78-84, 2013
172013
Basis properties of generalized trigonometric functions
DE Edmunds, P Gurka, J Lang
Journal of Mathematical Analysis and Applications 420 (2), 1680-1692, 2014
152014
Some s-numbers of an integral operator of Hardy type on Lp (⋅) spaces
DE Edmunds, J Lang, A Nekvinda
Journal of Functional Analysis 257 (1), 219-242, 2009
152009
A difference between continuous and absolutely continuous norms in Banach function spaces
J Lang, A Nekvinda
Czechoslovak Mathematical Journal 47 (2), 221-232, 1997
151997
Imbeddings between Weighted Orlicz–Lorentz Spaces
M Krbec, J Lang
Walter de Gruyter GmbH & Co. KG 4 (2), 117-128, 1997
141997
Asymptotic behavior of the approximation numbers of the Hardy-type operator from into (cases, and).
J Lang, O Mendez, A Nekvinda
JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic …, 2004
132004
Boundedness and compactness of general kernel integral operators from a weighted Banach function space into L1
J Lang, A s Nekvinda, L s Pick
112003
The system can't perform the operation now. Try again later.
Articles 1–20